# SDR FDEA200811184909

- Difficulty date: November 18, 2008
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, STA 1661, LBL 58 TO RBL 58 HAS CORROSION AT SEVERAL PLACES. REMOVED AND REPLACED FLOORBEAM UPPER CAP AT STA 1661, LBL 58, RBL 58 IAW SRM 51-40-02 MAJOR REPAIR.  NO FOLLOW-UP INSP REQUIRED.
